Hypersurfaces of Einstein manifolds
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, pp. 433-443.
@article{ASENS_1981_4_14_4_433_0,
     author = {Koiso, Norihito},
     title = {Hypersurfaces of {Einstein} manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {433--443},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1981},
     doi = {10.24033/asens.1413},
     zbl = {0493.53041},
     mrnumber = {84h:53061},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1413/}
}
TY  - JOUR
AU  - Koiso, Norihito
TI  - Hypersurfaces of Einstein manifolds
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1981
SP  - 433
EP  - 443
VL  - 14
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1413/
DO  - 10.24033/asens.1413
LA  - en
ID  - ASENS_1981_4_14_4_433_0
ER  - 
%0 Journal Article
%A Koiso, Norihito
%T Hypersurfaces of Einstein manifolds
%J Annales scientifiques de l'École Normale Supérieure
%D 1981
%P 433-443
%V 14
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1413/
%R 10.24033/asens.1413
%G en
%F ASENS_1981_4_14_4_433_0
Koiso, Norihito. Hypersurfaces of Einstein manifolds. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, pp. 433-443. doi : 10.24033/asens.1413. http://www.numdam.org/articles/10.24033/asens.1413/

[1] M. Berger, Quelques formules de variation pour une structure riemannienne (Ann. scient. Éc. Norm. Sup., Vol. 3, 1970, pp. 285-294). | Numdam | MR | Zbl

[2] J. P. Bourguignon, Sur les géodésiques fermées des variétés quaternionniennes de dimension 4 (Math. Ann., Vol. 221, 1976, pp. 153-165). | MR | Zbl

[3] J. Cheeger and D. Gromoll, The Splitting Theorem for Manifolds of Non-Negative Ricci Curvature (J. Diff. Geom., Vol. 6, 1971, pp. 119-128). | MR | Zbl

[4] B.-Y. Chen, Extrinsic Spheres in Riemannian Manifolds (Houston J. of Math., Vol. 5, 1979, pp. 319-324). | MR | Zbl

[5] B.-Y. Chen and T. Nagano, Totally Geodesic Submanifolds of Symmetric spaces II (Duke Math. J., Vol. 45, 1978, pp. 405-425). | MR | Zbl

[6] D. M. Deturck and J. L. Kazdan, Some Regularity Theorems in Riemannian Geometry (Ann. scient. Éc. Norm. Sup., Vol. 14, 1981, pp. 249-260). | Numdam | MR | Zbl

[7] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969, Berlin. | MR | Zbl

[8] M. W. Hirsch, Differential Topology, Springer-Verlag, New York, 1976. | MR | Zbl

[9] H. B. Lawson, Jr., Minimal Varieties in Real and Complex Geometry, Les Presses de l'Université de Montréal, 1974, Montréal, Canada. | Zbl

[10] H. Naitoh, Isotropic Submanifolds with Parallel Second Fundamental forms in Symmetric Spaces (Osaka J. Math., Vol. 17, 1980, pp. 95-110). | MR | Zbl

[11] J. Simons, Minimal Varieties in Riemannian Manifolds (Ann. of Math., Vol. 88, 1968, pp. 62-105). | MR | Zbl

Cited by Sources: